# SDR QXEA200700394

- Difficulty date: March 16, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 22,193 hours, 31,920 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Condition: Out Of Adjust
- Location: Steering Tiller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2243 WHEN NOSE WHEEL STEERING SELECTED ON, WITH TILLER CENTERED, NOSE WHEEL TURNS FULL LEFT, NOSE WHEEL STEERING INOP.  MAINTENANCE RESECURED LINKAGE BETWEEN TILLER HANDLE AND RVDT ADJUSTED POT NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
